# SDR SWAA2024011627381

- Difficulty date: December 3, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2023-751551 CRACK FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT<[01] REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW AMM B737-800 25-52-01-201-801 AND DWG 453A2610 SHEET 38 REV C MATERIAL USED ALUMINIUM SHEET 2024-T3 0.071 INCH PO 2022 229098 SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED.
